MathSciNet Relay Station
MathSciNet bibliographic data
MR2950649 65M70
Siddiqui, A. M.; Farooq, A. A.; Haroon, T.; Babcock, B. S. A comparison of variational iteration and Adomian decomposition methods in solving nonlinear thin film flow problems. Appl. Math. Sci. (Ruse) 6 (2012), no. 97-100, 4911–4919.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement